# SDR ASAA2015022810801

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 32,693 hours, 9,955 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM DISPLAYED ON ACARS LINE 4L.  ACFT GROUNDED. ACCOMPLISHED FIM 23-15, TASK 801. NO CURRWENT FAULTS.  PROFILE FITS PARA C.  LOCK-UP ON POWER TRANSFER.  RESET CB AS REQUIRED.  VERIFIED VOICE & ACARS SATCOM REF AMM 23-15-00-730-801.
